Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 701206, 8 pages
http://dx.doi.org/10.1155/2012/701206
Research Article

On Decomposable Measures Induced by Metrics

1College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing 400065, China
2School of Information Engineering, Guangdong Medical College, Guangdong, Dongguan 523808, China

Received 27 April 2012; Accepted 9 June 2012

Academic Editor: C. Conca

Copyright © 2012 Dong Qiu and Weiquan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Pap, Ed., Handbook of Measure Theory, Elsevier Science, Amsterdam, The Netherlands, 2002.
  2. D. Denneberg, Non-Additive Measure and Integral, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1994.
  3. M. Sugeno and T. Murofushi, “Pseudo-additive measures and integrals,” Journal of Mathematical Analysis and Applications, vol. 122, no. 1, pp. 197–222, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Wang and G. J. Klir, Generalized Measure Theory, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar
  5. D. Dubois and M. Prade, “A class of fuzzy measures based on triangular norms,” International Journal of General Systems, vol. 8, no. 1, pp. 43–61, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Weber, “-decomposable measures and integrals for Archimedean t-conorms ,” Journal of Mathematical Analysis and Applications, vol. 101, no. 1, pp. 114–138, 1984. View at Publisher · View at Google Scholar
  7. G. Choquet, Theory of Capacities, vol. 5, Annales de l'institut Fourier, Grenoble, France, 1953.
  8. K. Falconer, Fractal Geometry-Mathematical Foundations and Applications, John Wiley & Sons, Chichester, UK, 2nd edition, 2003. View at Publisher · View at Google Scholar
  9. O. Hadžić and E. Pap, “Probabilistic multi-valued contractions and decomposable measures,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 10, no. 1, supplement, pp. 59–74, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Pap, “Applications of decomposable measures on nonlinear difference equations,” Novi Sad Journal of Mathematics, vol. 31, no. 2, pp. 89–98, 2001. View at Google Scholar · View at Zentralblatt MATH
  11. M. Barnsley, Fractals Everywhere, Academic Press, San Diego, Calif, USA, 1988. View at Zentralblatt MATH
  12. I. Ginchev and A. Hoffmann, “The Hausdorff nearest circle to a convex compact set in the plane,” Journal for Analysis and Its Applications, vol. 17, no. 2, pp. 479–499, 1998. View at Google Scholar · View at Zentralblatt MATH
  13. D. Repovš, A. Savchenko, and M. Zarichnyi, “Fuzzy Prokhorov metric on the set of probability measures,” Fuzzy Sets and Systems, vol. 175, pp. 96–104, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. G. Beer, Topologies on Closed and Closed Convex Sets, Kluwer Academic Publishers Group, 1993. View at Zentralblatt MATH
  15. N. Dunford and J. T. Schwartz, Linear Operators, General Theory (Part 1), John Wiley & Sons, New York, NY, USA, 1988.